# SDR ASOA20160914125

- Difficulty date: September 14, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND PAX DOOR UPPER FLOOR SILL CORRODED.  MTC R & R FLOOR SILL CAP ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-012-001-001-A01, & DRAWING SH670-31810.  ALL DEFECTS CORRECTED.
